scroll to top
0

Mobile Menu

Header Layout

EBSCO Auth Banner

Let's find your institution. Click here.

Page title

Analysis of a nonlinear financial model.

  • Academic Journal
  • MOZA, G.1 gheorghe.moza@upt.ro
    GRECU, E.2 eugenia.grecu@upt.ro
    TIRTIRAU, L.1 loredana.ciurdariu@upt.ro
  • Carpathian Journal of Mathematics. 2022, Vol. 38 Issue 2, p477-487. 11p.
  • Article
  • A three-dimensional nonlinear differential system for modeling inflation rate in a given economy is proposed and investigated in this article. Using a bifurcation-based method in the study, we describe the conditions leading to regions of stability for the long-term behavior of the model, which are economically desirable, along with regions of instability, which should be avoided in an economy. [ABSTRACT FROM AUTHOR]
Additional Information
bifurcations
dynamical systems
economic models
522291 Consumer Lending
Copyright of Carpathian Journal of Mathematics is the property of Carpathian Journal of Mathematics and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)
1DEPARTMENT OF MATHEMATICS POLITEHNICA UNIVERSITY OF TIMIȘOARA PTA VICTORIEI, NO. 2, 300006 TIMIȘOARA, ROMANIA
2DEPARTMENT OF MANAGEMENT POLITEHNICA UNIVERSITY OF TIMIȘOARA PTA VICTORIEI, NO. 2, 300006 TIMIȘOARA, ROMANIA
1584-2851
10.37193/CJM.2022.02.17
155452290

banner_970x250 (970x250)

sponsored